# SDR UIEA2024061800536

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B MID FLAP L/E FAIRING FOUND DELAMINATION( PERFORMED PERMANENT REPAIR AS PER SRM 51-70-07 PAR 5A. NO FURTHER DEFECTS NOTED. )
